# SDR ASAA0741364

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 25,469 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591129
- Part serial: HPH1563
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING AILERON REAR SPAR IS DELAMINATED AT THE INBOARD END.  LEFT WING AILERON REAR SPAR DELAMINATION REPAIRED IAW SRM 51-70-04 AND ERO 6448 AND EA 2710 01106.
